Self-dual codes and fixed-point-free permutations of order $2$
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 1175-1186
Printed July 1, 2014
Hyun Jin Kim
Ewha Womans University
Abstract : We construct new binary optimal self-dual codes of length $50$. We develop a construction method for binary self-dual codes with a fixed-point-free automorphism of order $2$. Using this method, we find new binary optimal self-dual codes of length $52$. From these codes, we obtain Lee-optimal self-dual codes over the ring $\mathbb F_2 +u\mathbb F_2$ of lengths $25$ and $26$.
Keywords : automorphism, extremal code, optimal code, self-dual code
MSC numbers : Primary 94B05; Secondary 11T71
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd